The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Decrease in CD4 count

Feb 19, 2010

Dear Sir: I have been taking prednisone for the last 2 months for a neck/shoulder issue. Since taking prednisone my T cells have dropped by 600 points. Is theer any study or correlation that would support my issue?

Response from Dr. Henry

Corticosteroids can suppress lymphocyte levels in many patients (including HIV uninfected) so that clearly can happen-hopefully will rebound once tapered/stopped. KH

truvada and low dose aspirin
Erectile Problems

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint